# SDR 20000425SH005

- Difficulty date: March 6, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N32719
- Make and model: Boeing 727224
- Aircraft serial: 20388
- System (JASC): 5610 · Flight Compartment Windows
- Part: Plug
- Part number: 6561611
- Condition: Corroded
- Location: Rt Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON RIGHT SIDE, WINDOWS 41 AND 42. (X)
